# SDR 07FDEA04834

- Difficulty date: November 18, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,462 hours, 29,226 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT PIT STRINGER 47R AT FRAME 58, CORRODED.    REMOVED CORROSION IAW SRM 51-74-10. FOUND TO BE OUT OF LIMITS IAW SRM 53-10-00. CUT OUT DAMAGED SECTION IAW SRM 53-14-00 FIG 201. LOCATED AND DRILLED NEW SECTION OF STRINGER IAW SRM 51-40-44.  FABBED COUPLING IAW SRM 53-10-14.  ALODINED, PRIMED AND PAINTED IAW SRM 51-21-10, 51-23-10. INSTALLED   REPAIR IAW SRM 53-14-10 FIG 201.
